Uniform lattices

Pastijn, Francis J.: Uniform lattices. Acta scientiarum mathematicarum, (42) 3-4. pp. 305-311. (1980)

[img] Cikk, tanulmány, mű
math_042_fasc_003_004_305-311.pdf

Download (775kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1980
Volume: 42
Number: 3-4
Page Range: pp. 305-311
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 311. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14782

Actions (login required)

View Item View Item